Skip to content
My WebMD Sign In, Sign Up

Announcements

Useful Links!
Help Our Community Answer Your Questions Better By Including In Your Post: Gender, Have You Been Tested For An STD Yet?
Type Of STD Tests and Results? Any Medications To Control Your STD?



Need help, can this be something else other than std
avatar
littleone_xo posted:
I burn and itch a lot. Not all the time, but occasionally it burns when I urinate. I keep getting sharp lower abdominal pains, sometimes right in the center of my lower abdominal and other times its on the right side. I had unprotected sex 9 months ago and just started feeling all of this maybe last couple of weeks. I also have an IUD in place. I'm not sure if all of this can be caused by the IUD or not. I've heard of several people having complications from them. Please give me advice if possible.
Reply
 
avatar
abe648 responded:
I am really not familiar with IUD'S but fro, wjhat you describe it sounds more like it would be the IUD and not an STD. But when you go to the Doc get a full STD panel and make sure that they do a type specific igg blood test for HSV 1 & 2. Even if you say test me for every thing they may not test you for herpes. Copy your post and put this in the Womens health exchange at

http://exchanges.webmd.com/gynecology-exchange
Read more in the Herpes Handbook. Watch the Herpes Video and Terri Warren's book The Good News about the Bad News. All located under the heading Herpes at http://www.westoverheights.com/


Helpful Tips

Reducing OB and itching woth Loratadin
I have had terrible hayfever and used a fairly new over the counter drug called Loratadin (costs £1 per packet) and to my astonishment my ... More
Was this Helpful?
2 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.